The problem of phase transition in a phase field system
Doklady Akademii Nauk, Tome 352 (1997) no. 6, pp. 731-734
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1997_352_6_a2,
author = {G. A. Omel'yanov and E. V. Radkevich and V. G. Danilov},
title = {The problem of phase transition in a phase field system},
journal = {Doklady Akademii Nauk},
pages = {731--734},
year = {1997},
volume = {352},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1997_352_6_a2/}
}
G. A. Omel'yanov; E. V. Radkevich; V. G. Danilov. The problem of phase transition in a phase field system. Doklady Akademii Nauk, Tome 352 (1997) no. 6, pp. 731-734. http://geodesic.mathdoc.fr/item/DAN_1997_352_6_a2/